| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
11/09/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 4 additional reocclusion complaints with one being associated with this same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right proximal and mid superficial femoral artery (sfa).Approximately 13 months after the index procedure, the patient¿s right proximal and mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study devices or procedure.Approximately 24 months after the index procedure, the patient experienced another reocclusion.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study devices or procedure.All samples were discarded by the user facility and are not available for further evaluation.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The event description was updated with additional information.The following statement was added to the end of the event description: this is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00296.The samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 4 additional reocclusion complaints with one being associated with this same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.The actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right proximal and mid superficial femoral artery (sfa).Approximately 13 months after the index procedure, the patient¿s right proximal and mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study devices or procedure.Approximately 24 months after the index procedure, the patient experienced another reocclusion.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study devices or procedure.All samples were discarded by the user facility and are not available for further evaluation.No additional adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00296.